# SDR AALA202507215800

- Difficulty date: June 21, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 61,549 hours, 39,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION  FITTING (LOWER CORNER) FR 16 LH SIDE AT FWD GALLEY AREA L=1.463 INCH, W=0.486 INCH, D=0.001 INCH. MAINTENANCE REPLACED FITTING (LOWER CORNER) LOCATED FR 16 L/H SIDE AT FWD GALLEY AREA IAW A319 SRM 51-72-11-911-001 AND DWG D53135058.
